Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 1497867, 17 pages
https://doi.org/10.1155/2017/1497867
Research Article

On Some Relations between Accretive, Positive, and Pseudocontractive Operators and Passivity Results in Hilbert Spaces and Nonlinear Dynamic Systems

Institute of Research and Development of Processes IIDP, Faculty of Science and Technology, University of the Basque Country, P.O. Box 644 de Bilbao, Barrio Sarriena, Leioa, 48940 Bizkaia, Spain

Correspondence should be addressed to M. De la Sen; sue.uhe@nesaled.leunam

Received 8 June 2017; Accepted 21 August 2017; Published 4 October 2017

Academic Editor: Seenith Sivasundaram

Copyright © 2017 M. De la Sen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. De la Sen, “On Some Relations between Accretive, Positive, and Pseudocontractive Operators and Passivity Results in Hilbert Spaces and Nonlinear Dynamic Systems,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 1497867, 17 pages, 2017. https://doi.org/10.1155/2017/1497867.